LYAPUNOV-TYPE INEQUALITY FOR QUASILINEAR SYSTEMS WITH ANTI-PERIODIC BOUNDARY CONDITIONS


Creative Commons License

AKTAŞ M. F. , ÇAKMAK D., Tiryaki A.

JOURNAL OF MATHEMATICAL INEQUALITIES, vol.8, no.2, pp.313-320, 2014 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 2
  • Publication Date: 2014
  • Doi Number: 10.7153/jmi-08-22
  • Journal Name: JOURNAL OF MATHEMATICAL INEQUALITIES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.313-320
  • Keywords: Lyapunov-type inequality, anti-periodic boundary condition, lower bound, (P(1)
  • Gazi University Affiliated: Yes

Abstract

In this paper, we establish a new Lyapunov-type inequality for quasilinear systems with the anti-periodic boundary conditions. It improves some result of Wang [17]. As an application, we also obtain lower bounds for the eigenvalues of corresponding systems.